# SDR FDEA201402190363

- Difficulty date: February 19, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 69,123 hours, 15,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1528
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RADIOGRAPHY INSPECTION ON TRANSVERSE SKIN SPLICE AT BS 1528,  FOUND A CRACK INDICATION AT LONGERON 1L.  REPAIRED IAW SRM 53-00-05 FIGURE 202 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
